# SDR SIMA20140121007

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N665
- Make and model: Piper PA-28-235
- Aircraft serial: 287410034
- Aircraft time: 25,893 hours, 21,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION ON FLIGHT 2948 FROM DFW TO CMI FOUND MAIN CABIN DOOR EMERGENCY LIGHT INOPERATIVE.  ACFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT LAMP ON MAIN CABIN DOOR IAW AMM 33-50-06-000-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
